American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Manuel Bodirsky, Michael Pinsker and András Pongrácz. Reconstructing the topology of clones. Trans. Amer. Math. Soc. 369 (2017) 3707-3740.
Abstract, references, and article information   
View Article: PDF

[2] Itay Kaplan and Pierre Simon. The affine and projective groups are maximal. Trans. Amer. Math. Soc. 368 (2016) 5229-5245.
Abstract, references, and article information   
View Article: PDF

[3] Moshe Kamensky. Model theory and the Tannakian formalism. Trans. Amer. Math. Soc. 367 (2015) 1095-1120. MR 3280038.
Abstract, references, and article information   
View Article: PDF

[4] Manuel Bodirsky and Michael Pinsker. Topological Birkhoff. Trans. Amer. Math. Soc. 367 (2015) 2527-2549.
Abstract, references, and article information   
View Article: PDF

[5] Pedro Sánchez Terraf and Diego J. Vaggione. Varieties with definable factor congruences. Trans. Amer. Math. Soc. 361 (2009) 5061-5088. MR 2515803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John Baldwin and Michael Benedikt. Stability theory, permutations of indiscernibles, and embedded finite models. Trans. Amer. Math. Soc. 352 (2000) 4937-4969. MR 1776884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ali Nesin and Anand Pillay. Some model theory of compact Lie groups . Trans. Amer. Math. Soc. 326 (1991) 453-463. MR 1002922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Anand Pillay and Charles Steinhorn. Definable sets in ordered structures. III . Trans. Amer. Math. Soc. 309 (1988) 469-476. MR 943306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] L. A. S. Kirby and A. Pillay. Weakly definable types . Trans. Amer. Math. Soc. 295 (1986) 547-563. MR 833696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Anand Pillay and Charles Steinhorn. Definable sets in ordered structures. I . Trans. Amer. Math. Soc. 295 (1986) 565-592. MR 833697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Julia F. Knight, Anand Pillay and Charles Steinhorn. Definable sets in ordered structures. II . Trans. Amer. Math. Soc. 295 (1986) 593-605. MR 833698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia